MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG B. BRAUN; PUMP, INFUSION

B. BRAUN MELSUNGEN AG B. BRAUN; PUMP, INFUSION
Model Number 8713112D
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the device involved in the reported event are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by the user facility: the power cord is "scorched".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report (b)(4).Further investigation of the complaint is not possible without a device for evaluation.The sample is valuable tool in investigating the cause of this incident.If the device does become available, the complaint will be reopened for further evaluation.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
B. BRAUN
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key11866075
Report Number9610825-2021-00184
Device Sequence Number4414713
Product Code FRN
UDI-Device Identifier04046964085673
UDI-Public(01)04046964085673
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K142596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713112D
Device Catalogue Number8713112D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown